# SDR SWAA2024090532667

- Difficulty date: September 1, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 58,531 hours, 35,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AED EXTERIOR EMERGENCY EXIT LIGHT IS INOPERABLE AED EXTERIOR EMERGENCY EXIT LIGHT IS INOPERABLE<[01] RELAMPED EXTERIOR EMERGENCY EXIT LIGHT AND PERFORMED A GOOD FUNCTIONAL TEST PER AMM 33-51-04-960-801;[02] VERIFIED;[03] VERIFIED CORRECTIVE ACTION STEP 1. TASK CARD COMPLETE.
